# SDR EIAA970175

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 70,423 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYZ - LOG PAGE:  E04744 - ON W.A.C., FOUND CRACK IN NR 1 ENGINE PYLON OUTBOARD SKIN AT NACELLE STA 180, 2.6250 INCHES LONG.  REPAIR CARRIED OUT PER B747 SRM 54-30-03 FIG 17A.  (X)
